Show simple item record

dc.contributor.authorDing, Hui-Sheng
dc.contributor.authorÖztürk, Vildan
dc.contributor.authorRadenovic, Stojan
dc.date.accessioned2021-10-04T10:59:16Z
dc.date.available2021-10-04T10:59:16Z
dc.date.issued2015en_US
dc.identifier.citationDing, H. S., Öztürk, V., & Radenovic, S. (2015). On some new fixed point results in b-rectangular metric spaces. J. Nonlinear Sci. Appl, 8(4), 378-386.en_US
dc.identifier.urihttps://hdl.handle.net/11494/3498
dc.descriptionHui-Sheng Ding acknowledges support from the Program for Cultivating Young Scientist of Jiangxi Province (20133BCB23009), and the NSF of Jiangxi Province (20143ACB21001).en_US
dc.description.abstractIn this paper we consider, discuss, improve and generalize recent fixed point results for mappings in b-rectangular metric spaces. Thus, all our results are with much shorter proofs. Also, we prove Reich type theorem in the frame of b-metric space. The proofs of all our results are without using Hausdorff assumption. One example is given to support the result.en_US
dc.language.isoengen_US
dc.publisherInt Scientific Research Publicationsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFixed pointen_US
dc.subjectCommon fixed pointen_US
dc.subjectWeakly compatibleen_US
dc.subjectb-metric spaceen_US
dc.subjectRectangular metric spaceen_US
dc.subjectb-rectangular metric spaceen_US
dc.titleOn some new fixed point results in b-rectangular metric spacesen_US
dc.typearticleen_US
dc.relation.journalJournal of Nonlinear Sciences and Applicationsen_US
dc.departmentAÇÜ, İşletme Bölümü, Sağlık Yönetimi Bölümüen_US
dc.authorid0000-0001-5825-2030en_US
dc.identifier.volume8en_US
dc.identifier.issue4en_US
dc.identifier.startpage378en_US
dc.identifier.endpage386en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorÖztürk, Vildan


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record